# SDR TRAX200600807

- Difficulty date: October 1, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10054
- Aircraft time: 10,114 hours, 6,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OVERWING STATION AND EXTERIOR LIGHTS ARE ON WITH SWITCH IN ARMED POSITION.  FLT 4087 DEL 39 MINS.
